Levothyroxine help

Hi all

I had a TT in 2009 was placed on levothyroxine never really noticed any side effects except for weight gain well I had a appendectomy in mar 2015 since then hell broke loose my TSH won't stabilise it's above 20 currently but worse then that I can not seem to tolerate the levo especially at high doses 150 is about the highest I can manage without crippling side effects

A hour after taking them I have racing heart an weird sensations in my chest an heart anxiety an severe fatigue

It feels like I'm vibrating a little an electricity is running through my hands

My doc don't believe me an wants me at 300mg I think I will be really sick if this happens

Please can anyone relate or help ??

As a side note I've asked about NDT an it's a no go

Thanks everyone x

2 Replies

  • Your doctor needs to measure TSH, fT3 and fT4 to get an idea of how much hormone you have in your blood. There is a very small chance the high TSH is due to selenium deficiency so your doctor should measure this too. Assuming you had antibiotics for the appendectomy there is a chance you have some sort of immune response that is causing problems. Also the coeliac could be causing poor absorption of your levothyroxine, hence the high TSH and the need to measure fT3, fT4.

  • Thank you for responding I will ask the doctor to check for the above mentioned

You may also like...